You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1978/39/2
On projections of
L
∞
(
G
)
onto translation-invariant subspaces
Download
PDF
- On projections of $L^∞(G)$ onto translation-invariant subspaces
Article
Original scientific text
Title
On projections of
L
∞
(
G
)
onto translation-invariant subspaces
Authors
W. Chojnacki
1
Affiliations
Warszawa
Colloquium Mathematicum
1978/39/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
361-365
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics